Aa
Aa
A
A
A
Close
Avatar universal

ADDICTION

ONE OF MY FRIEND IS ADDICTED TO FORTWIN INJ (PENTAZOCINE)FROM LAST FIVE YEARS HOW TO STOP THAT
5 Responses
Sort by: Helpful Oldest Newest
4522800 tn?1470325834
Hi..EvolverU is out for awhile..Just hang tight she will be back...Mean while go on the Web and look up Treatment Centers there in your town or around your area..OK..You can keep checking this post too...
Helpful - 0
Avatar universal
Thanks 4 reply i have asked him how he is getting he told me that he is getting from medical shop it is pentazocine lactate 30mg/1ml-he is taking almost 300mg(10*1ml)average from last 5 years it is very difficult for him to comeout can u give some suggestion and the treatment of detox or the place where he can go he is my best friend. his family doesn't know abt this. sometimes he said to me he will go for suicide. i was very much upset abt that and i want him to come out from this type of situation.and he should b saved his life i was waiting 4 ur answer to show him.how & what type of treatment u show to b followed in india. u asked me naloxone no he is only taking this and not any other things
Helpful - 0
4810126 tn?1503942735
Hey! me again -
While I would agree that a taper administered by someone else might be a good idea for your friend if he were on pills, unfortunately they don't work for IV users unless given by drip in a hospital setting. He simply won't have the control to do it alone, Long term IV users are notoriously addicted to the opiate rush and ritual of their drug use.I know, I've been there and I don't know anyone who's done it successfully. I do not know anything about his support system our what sorts of treatments are available in India but could his family and/or friends get him to a 'dry out center' or a detox? A clinc? Talwin injection is dangerous for several reasons: diseases like Hep B/C/D & AIDS,etc, Cellulitis as well as abcesses and necrosis at the injection site. If you could get him to change his prescription or his usage to Talwin (or another opiate) in pill form, get him to some place safe where he can rest for three weeks or more then you could hand the pills to him one by one in a taper. I'd talk to a doctor or a 'hotline' for the best way to do this. I wish you and your friend all the best in this and in everything.
Helpful - 0
Avatar universal
Hi there- Your friend should talk about this with a doctor, primarily because of the delivery route.  Your friend needs to have a strong desire to stop the drug. Then, I would suggest tapering down on the dose over time; slow and steady.

Stay in touch-
Helpful - 0
4810126 tn?1503942735
Welcome and thanks for posting,
            Talwin Injectible, hunh? That's something I haven't heard of for ages. It might have even been taken off the market in the US - not sure. Is your friend getting it on the street or from a doctor? Is it with or without Naloxone? How much is he taking approximately? How old is he and how is health? Has he had other habits? Does he take any other medications? These questions will help us to better understand your friend's situation and answer your question. I'll check back with you soon. Please keep posting. We're here.
Helpful - 0
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.